Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prescribed crestor for high cholesterol. Abdomen feels tender, uncomfortable. How to remove side effects?

My Simbastatin 0 miligrams prespcription was change after beeing on it for few months. I was prescribe Crestor a 20 miligrams for my high cholesterol . The dr prescribed at bedtime 20 miligrms equivalent to one pill at nite time. But I hear lots of bad side effects with crestor ..and I do not like to take pills period. So I was very skeptical about the change. I decided I will cut the Crestor pills in half that way it will be less miligrams and so I am cutting my pills in half & I take half pill every other day.. My doctor does not know about this.. I still feel side effect from crestor every time I take my half pill at nite,, The upper and lower left side of my abdomen feels tender and unconfortable internally. What you think I can do? dee ray
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
What is your lipid profile report? how much deranged? do u do regular exercise?
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor